# SDR AALA20001426

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: S231T110103
- Condition: Defective
- Location: Electrical Rack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 131 - DURING FLIGHT, CREW REPORTED SMOKE IN COCKPIT.  DIVERTED AND LANDED YYR WITHOUT INCIDENT.  REPLACED STATIC INVERTER AND FORWARD EQUIPMENT FAN AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
